# SDR IPXA2014022882091

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable Assy
- Condition: Out Of Rig
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, AIRCREW REPORTED THAT ACFT WOULD NOT TAXI UPHILL INTO STIFF HEADWIND WITH ONLY TWO ENGINES RUNNING AT 339000 LBS GROSS WEIGHT.  TROUBLESHOT ACFT AMM 32-44-00..  ADJUSTED BRAKE CONTROL CABLES TO CORRECT TENSION IAW AMM 32-44-00-820-803 AND PERFORMED TAXI CHECK WITH ENGINES AT IDLE AND NO RESISTANCE NOTED. TAXI CHECK FOUND GOOD IAW MM 09-20-00-585-801.
